On the bifurcations occurring in the parameter space of the sixteen vertex model
J. Hijmans and
H.M. Schram
Physica A: Statistical Mechanics and its Applications, 1984, vol. 125, issue 1, 25-57
Abstract:
The analysis of the bifurcation structure in the 16-dimensional parameter space of homogeneous (sixteen-) vertex models, started in part I, is completed in this paper. As before equivalence classes of models having the same partition function are identified by means of a 4 × 4 diagonal matrix N and a pair of characteristic (2 × 2)-matrices A and B. The bifurcation classes of models studied in this part include also classes for which the N-matrix shows degeneracies.
Date: 1984
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437184900037
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:125:y:1984:i:1:p:25-57
DOI: 10.1016/0378-4371(84)90003-7
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().